TITLE

Acquired reactive perforating collagenosis

AUTHOR(S)
Kreuter, Alexander
PUB. DATE
March 2010
SOURCE
CMAJ: Canadian Medical Association Journal;3/9/2010 Supplement, Vol. 182, pE184
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a case of a 58-year-old woman with diabetes mellitus and chronic kidney disease and receiving hemodialysis with a five-month history of pruritic skin lesions on her upper back. It states that the examination shows numerour erythematous papules and plaques with central keratotic plugs. It notes acquired reactive perforating collagenosis was diagnosed. It cites that treatment started with betamethasone valerate cream 0.1% twice daily and narrowband ultraviolet-B phototherapy.
ACCESSION #
48490555

 

Related Articles

  • Kt/V underestimates the hemodialysis dose in women and small men. Spalding, Elaine M.; Chandna, Shahid M.; Davenport, Andrew; Farrington, Ken // Kidney International;Aug2008, Vol. 74 Issue 3, p348 

    Current guidelines suggest a minimum Kt/V of 1.2 for three weekly hemodialysis sessions; however, using V as a normalizing factor has been questioned. Parameters such as weight0.67 (W0.67) and body surface area (BSA) that reflect the metabolic rate may be preferable. To determine this, we...

  • Prognostic value of troponin T in hemodialysis patients is independent of comorbidity. Deegan, Patrick B.; Lafferty, Maureen E.; Blumsohn, Aubrey; Henderson, Iain S.; Mcgregor, Ellon // Kidney International;Dec2001, Vol. 60 Issue 6, p2399 

    Prognostic value of troponin T in hemodialysis patients is independent of comorbidity. Background. Patients on long-term hemodialysis have a high mortality. Various clinical and biochemical markers are of prognostic value. Cardiac troponin T (cTnT) is a sensitive and specific marker for...

  • Quality of Life in Dialysis Patients Enhanced with Anabolic Steroids.  // Kidney;Sep/Oct99, Vol. 8 Issue 5, p218 

    Discusses an abstract of the article, entitled 'Anabolic effect of nandrolone decanoate in patients receiving dialysis: A randomized controlled trial,' by K.L. Johansen, K. Mulligan and M. Schambelan.

  • Young Woman Dies After Missing Dialysis Treatment. Latner, Ann W. // Renal & Urology News;Sep2009, Vol. 8 Issue 9, p43 

    The article discusses the death of a young diabetic woman with end-stage renal disease. It notes that the woman was admitted due to bleeding around the catheter area during her dialysis treatments and before checking her potassium levels after missing her dialysis the woman was discharged. It...

  • Watermelon stomach in a uremia patient. Wei-Hung Lin; Meng-Fu Cheng; Hsiu-Chi Cheng; Junne-Ming Sung // Kidney International;Oct2010, Vol. 78 Issue 8, p821 

    The article presents a case study of a 38-year-old woman with end-stage renal disease who is undergoing a hemodialysis for seven years and was mentioned to have an anemia and melena. It says that she denied previous history of liver, heart or autoimmune disease, and melena with anemia occurrence...

  • Autonomic Neuropathy Predisposes to Arrhythmias during Dialysis.  // Kidney;Mar/Apr98, Vol. 7 Issue 2, p71 

    Discusses the abstract of the article 'Autonomic nephropathy predisposing to arrhythmias in hemodialysis patients,' by S.V. Jassal, S.J. Coulshed et al, published in the 1997 issue of the 'American Journal of Kidney Diseases.'

  • Circulating level of α2-macroglobulin–β2-microglobulin complex in hemodialysis patients. Motomiya, Yoshihiro; Ando, Yukio; Haraoka, Katsuki; Sun, Xuguo; Iwamoto, Hisahiko; Uchimura, Tomonori; Maruyama, Ikuro // Kidney International;Dec2003, Vol. 64 Issue 6, p2244 

    Circulating level of α2-macroglobulin–β2-microglobulin complex in hemodialysis patients. Background. The presence of α2-macroglobulin (α2M) in amyloid tissue from patients with dialysis-related amyloidosis (DRA) was demonstrated by Argilés et al in 1989. Thereafter, the...

  • The Authors Reply:. Rosansky, Steven J.; McIntyre, Christopher W // Kidney International;May2013, Vol. 83 Issue 5, p968 

    A response from the authors of the article "Starting dialysis is dangerous: How do we balance the risk?" in the 2013 issue is presented.

  • A complicated hyperglycaemic emergency. Vidyarthi, Madhurima; Chowdhury, Tahseen A. // Clinical Medicine;Jun2010, Vol. 10 Issue 3, p264 

    The article presents the case of a 67-year-old woman with hypersomolar hyperglycaemic syndrome (HHS) formerly known as hypersomolar non-ketonic coma. The woman's dehydration is attributed to renal impairment and chronic renal impairment. The author recommends treatment with 0.9 percent saline...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics